# SDR K5SR201404042365

- Difficulty date: March 25, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- Aircraft: N2365S
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636490
- Aircraft time: 528 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6360
- Part serial: 13080312
- Condition: Failed
- Location: Engine
- Part time: 26 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT CRUISE POWER,  ENGINE RAN ROUGH AND MISSED. RETURN TO DEPARTURE AND FOUND RT MAGNETO TO BE THE PROBLEM.  MAGNETO WAS INSTALLED NEW IN THE ACFT ON 01/28/2014.  TOTAL TIME ON MAGNETO WAS 26.0 HOURS UNTIL FAILURE.  INSTALLED NEW MAGNETO, CHECKED SATISFACTORY.
